# SDR FDEA201807141713

- Difficulty date: July 14, 2018
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug 600N
- Aircraft serial: 46616
- Aircraft time: 96,968 hours, 40,935 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TANK 3 TIP TRAPPED & TNK 3 FUEL QTY LO ALERT AT CRUISE FUEL QTY- 21.0K, QRH COMPLIED WITH. ELECTED TO PUT FUEL
SYSTEM MANUAL AND TRANSFER FUEL FROM TANK NR 2. ALERT WENT AWAY. FUEL SYSTEM BACK TO AUTO. ALERTS RETURN
DURING ARRIVAL AND APPROACH. FUEL QTY 16K. EMERGENCY DECLARED WITH ATC. LEAK CHECKED IRW MM 28-00-00-2-1. LEAK
CHECK GOOD. REMOVED, REPLACED, AND INSPECTED TRANSFER FLOAT VALVE AND TRANSFER VALVE, INSPECTED IRW MM
28-21-10-2. OPS CK GOOD. REMOVED REPLACED AND INSPECTED TRANSFER FLOAT VALVE MOTIVE SHUTOFF VALVE, TRANSFER
SHUTOFF VALVE, AND JET PUMP IRW MM 28-21-10-2/ 28-21-11-2 OPS CHECK GOOD. REMOVED AND REPLACED FLOAT SWITCHES
(S1-122), S1-124), (S1-178) IRW 28-43-01-2. OPS CHECK GOOD. INSPECTED WIRING IRW WDM 28-41-08. NO DEFECTS
NOTED
